# SDR A6WA200740592

- Difficulty date: October 17, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Contaminated
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BELOW 80 KNOTS DUE TO FAILED STANDBY AIRSPEED INDICATOR 0 KNOTS.  ALL BRAKE TEMPERATURES INDICATE NORMAL.  FOUND WATER IN P3 DRAIN.  PERFORMED P3 CONTAMINATION REMOVAL PER AMM 34-11-00.  PERFORMED LEAK TEST OF P3 PER AMM 34-11-00-790-803 TEST OK.  (M)
